中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: SYMBOLIC DYNAMICS OF THE FORCED BRUSSELATOR
作者: LIU, JX ;  ZHENG, WM
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1995
卷号: 23, 期号:3, 页码:315-322
关键词: HENON MAP ;  STRANGE ATTRACTORS
学科分类: Physics
通讯作者: LIU, JX , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
英文摘要: The symbolic dynamics of the periodically forced Brusselator for certain parameters is established, based on the binary partition determined from primary tangencies between forward and backward foliations of the Poincare map. The ordering rule for forward and backward sequences is obtained, and the admissibility condition for allowed sequences is discussed. Some allowed periodic orbits are determined and numerically verified: A method to construct allowed chaotic sequences is proposed.
收录类别: SCI
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11773
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
SYMBOLIC DYNAMICS OF THE FORCED BRUSSELATOR.pdf(429KB)----开放获取View Download

Recommended Citation:
LIU, JX,ZHENG, WM. SYMBOLIC DYNAMICS OF THE FORCED BRUSSELATOR[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1995,23(3):315-322.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [LIU, JX]'s Articles
 [ZHENG, WM]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [LIU, JX]‘s Articles
 [ZHENG, WM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: SYMBOLIC DYNAMICS OF THE FORCED BRUSSELATOR.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace